# SDR DALA2016031602615

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING BARREL KEELBEAM  BS 679 OTBD END OF FORMER CRACKED LT.  INSTALLED FOR FORMER AT BS 679 IAW SRM 51-41-02, 51-41-05, AND DWG 9923453, REV A. ASSOCIATED ER/A 14-544128 ADDED FOR AC 9587.
